I just wanted to update everyone on my progress. I put the 12.5mcg patch on last Friday and was doing well. I only took 1 Ultram on Saturday and it was too much. I actually felt a "high", buzzing kind of sensation which I knew was not good at all. I was at a festival and started drinking plenty of water trying to flush the ultram out of my body. I did have to take the patch off Saturday night because I took a hot shower that night and that must have released too much of the fentanyl into my body. So, I put another 12.5mcg patch back on yesterday (sunday) and have been doing just fine. I have not taken any ultram since saturday around 1:00pm.
I am very happy to finally be off the Ultram and I haven't really noticed any bad withdrawal. I hope that everything continues to go well for me. Adding the 12.5mcg onto the 25mcg was enough to get me over the pain "wall" that I was hitting. Here is what I am currently taking and it is working pretty well for me:
300 mg Lyrica 2/day
500 mg tylenol 6/day (i hope to start decreasing this a little)
fentanyl patch (total of 37.5 mcg)
600 mg Trileptal 2.5/day
I was able to walk around for 3 1/2 hours on Saturday when I used to only be able to push myself for around 1 hour. I just need to be careful with taking hot showers (definitely released too much fentanyl). I will keep everyone posted on my progress.
Brian, glad to hear you are doing ok and please keep us posted. I have to look up most of what you are taking as I am only familiar with the tylenol and the fentyl patch, (which you told me about). Good luck!
Sorry that I have not posted in a few days but have not been doing well. Things were going good until monday night and I got extremely drowsy and kind of light headed. I left work early because I could not stay awake. I know now that it was not a good idea to just stop the Ultram like I did on Saturday. I have not been able to make it to work for the last 3 days because of the withdrawal that kicked in from the Ultram. I had dizziness, lightheadedness, brain "zaps", electric shock sensations in my arms and hands, leg cramps, and very bad depression (even had suicidal thoughts). I saw my doctor on Thursday and he had me go back on the ultram 1 1/2 per day and slowly titrate down over the next 2 weeks. I just wanted to fill everyone in on what happened and could use the support. I am at work right now and barely functioning. I know that I can come back from this.
I'm sure you'll come back from it. You are very level-headed and should do fine. I went through Ultram withdrawals once without knowing what was happening because I had been told it was not a narcotic - it was back in the earliest days of the drug when it first came out and even the docs believed it was non-narcotic. I had been taking the full 400mg/day and just stopped. I spent a whole weekend thrashing in bed thinking I was dying or something.
I'm really sorry you've had to endure this and I hope going back on the med has helped.
Keep on pushing through it.....as you said you can and will make it through this. i am glad that you are so strong and have the right attitude, it will help you out alot in getting through this bad time. Glad you are keeping us updated and hope you feel better soon! Please continue to keep us updated though!
Brian I was so sorry to see your post about the Ultram. I was hoping everything was going great for you. I haven't been on the last couple of days because of illness. How many Ultrams were you taking and what mg.?
It usually isn't a good idea to just stop taking any medication suddenly. I am glad you had an appointment with your doctor. Lots of best wishes,
Thank you for your kind words Linda. I was on (8) 50mg pills for a total of 400mg/day. I started cutting down 2 months ago and was down to (3) 50mg pills. The patch was increased and it was too much with the ultram so I just stopped the ultram which was definitely not a good idea. I was supposed to slowly titrate down and get off of the ultram. I am back on track only taking (2) 50mg pills and the taper will begin again. I will definitely keep you and everyone posted.